In this article, by applying some M¨onch’s fixed-point theorems associated with the technique of measure of weak noncompactness, we prove some results concerning the existence of weak solutions for some classes of Hilfer-Hadamard fractional differential equations and inclusions.
Digital Object Identifier (DOI)
Abbas, Said; P. Agarwal, Ravi; Benchohra, Mouffak; and Benkhettou, Nadia
"Hilfer-Hadamard Fractional Differential Equations and Inclusions Under Weak Topologies,"
Progress in Fractional Differentiation & Applications: Vol. 4
, Article 1.
Available at: https://dc.naturalspublishing.com/pfda/vol4/iss4/1